# SDR SIMA982831

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605RR
- Make and model: Emb EMB-145
- Aircraft serial: 145059
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30086010
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - BILL OF WORK ISSUED TO CLEAR AN MEL ON THE NR 2 GENERATOR BEARING INDICATOR.  FOUND GENERATOR WINDINGS HANGING OUT OF THE HOUSING, AND THE GENERATOR WAS HELD ONLY BY ITS WIRES.  NO DAMAGE TO THE ENGINE OR COWLINGS WAS NOTED.  REMOVED AND REPLACED GENERATOR.  CLEARED MEL.  (X)
